Alert archive / New York / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 49, NWS New York, NY

December 19, 20259 counties in New York; Greater Bridgeport Planning Region, Connecticut

NWS New York, NY issued this severe thunderstorm warning at Dec 19, 2025, 4:12 PM EST for 9 counties in New York; Greater Bridgeport Planning Region, Connecticut. It was in force for 48 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 19, 2025, 4:12 PM EST (21:12 UTC)
Expired
Dec 19, 2025, 5:00 PM EST
In force
48 min
Issued by
NWS New York, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Greater Bridgeport Planning Region, CT, Bronx County, NY, Kings County, NY, Nassau County, NY, Orange County, NY, Putnam County, NY, Queens County, NY, Rockland County, NY, Suffolk County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 60 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 19, 4:15 PM ESTMARINE TSTM WIND 431 Sw Breezy Point, NYBreezy Point Mesonet.
Dec 19, 4:24 PM ESTTSTM WND GST 681 Ssw Ossining, NYSevere Thunderstorm wind gust of 68 mph reported at Tappan Zee Light.
Dec 19, 4:26 PM ESTTSTM WND GST 672 N Glen Cove, NYMesonet Station XBAY - Bayville Station.
Dec 19, 4:26 PM ESTMARINE TSTM WIND 492 N Glen Cove, NYMesonet station XBAY Bayville measured a 58 kt wind gust.
Dec 19, 4:26 PM ESTMARINE TSTM WIND 672 N Glen Cove, NYCorrects previous marine tstm wind report from 2 N Glen Cove. Mesonet station XBAY Bayville measured a 58 kt wind gust.
Dec 19, 4:30 PM ESTTSTM WND DMG3 W Stamford, CTTree down on Davis Avenue in Greenwich. Several houses nearby without power.
Dec 19, 5:02 PM ESTNON-TSTM WND DMGYonkers, NYLive wires down on car.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.2 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2025-12-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2025-12-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 479 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
787 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
479 m²/s²
0-3 km storm-relative helicity
528 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

279 
WUUS51 KOKX 192112
SVROKX
CTC001-NYC005-047-059-071-079-081-087-103-119-192200-
/O.NEW.KOKX.SV.W.0049.251219T2112Z-251219T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New York NY
412 PM EST Fri Dec 19 2025

The National Weather Service in Upton NY has issued a

* Severe Thunderstorm Warning for...
  Fairfield County in southern Connecticut...
  Westchester County in southeastern New York...
  East central Orange County in southeastern New York...
  Putnam County in southeastern New York...
  Queens County in southeastern New York...
  Bronx County in southeastern New York...
  Western Suffolk County in southeastern New York...
  Kings County in southeastern New York...
  Rockland County in southeastern New York...
  Nassau County in southeastern New York...

* Until 500 PM EST.

* At 410 PM EST, showers with embedded thunderstorms were located 
  along a line extending from near Chester to near Nyack to East 
  Tremont to Flatbush, moving east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Trained weather spotters.

  IMPACT...Expect damage to trees and power lines.

* Severe thunderstorms will be near...
  Jamaica and Yonkers around 415 PM EST.
  Valley Stream and Port Chester around 420 PM EST.
  Garden City and Lynbrook around 425 PM EST.
  Stamford and Westbury around 430 PM EST.
  Levittown and Plainview around 435 PM EST.
  Norwalk and Huntington Station around 440 PM EST.
  Danbury and Dix Hills around 445 PM EST.
  Commack and Deer Park around 450 PM EST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4056 7398 4100 7389 4102 7396 4143 7421
      4153 7352 4113 7322 4097 7365 4086 7375
      4086 7366 4091 7364 4093 7352 4096 7349
      4097 7339 4092 7322 4097 7317 4070 7319
      4067 7326 4067 7319 4063 7319 4053 7394
TIME...MOT...LOC 2110Z 252DEG 40KT 4139 7420 4109 7396 4083 7385 4064
7394

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

MW
1 follow-up statement
494 
WWUS51 KOKX 192147
SVSOKX

Severe Weather Statement
National Weather Service New York NY
447 PM EST Fri Dec 19 2025

NYC005-047-071-079-081-087-192156-
/O.CAN.KOKX.SV.W.0049.000000T0000Z-251219T2200Z/
Orange NY-Putnam NY-Queens NY-Bronx NY-Kings NY-Rockland NY-
447 PM EST Fri Dec 19 2025

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ORANGE...
PUTNAM...QUEENS...BRONX...KINGS AND ROCKLAND COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

&&

LAT...LON 4065 7353 4092 7357 4095 7350 4101 7354
      4100 7359 4126 7378 4138 7341 4113 7322
      4111 7327 4096 7317 4112 7329 4103 7349
      4096 7349 4097 7339 4093 7317 4070 7319
      4067 7327 4067 7319 4063 7319
TIME...MOT...LOC 2146Z 252DEG 40KT 4151 7372 4121 7348 4095 7337 4076
7346

$$

CTC001-NYC059-103-119-192200-
/O.CON.KOKX.SV.W.0049.000000T0000Z-251219T2200Z/
Fairfield CT-Westchester NY-Suffolk NY-Nassau NY-
447 PM EST Fri Dec 19 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EST
FOR SOUTHERN FAIRFIELD...NORTHERN WESTCHESTER...WESTERN SUFFOLK AND
EASTERN NASSAU COUNTIES...

At 446 PM EST, severe thunderstorms were located along a line
extending from near Lake Carmel to near Wilton to near Centerport to
Farmingdale, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...Expect damage to trees and power lines.

These severe storms will be near...
  Norwalk and Danbury around 450 PM EST.
  Brentwood and Smithtown around 455 PM EST.
  Hauppauge around 500 PM EST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4065 7353 4092 7357 4095 7350 4101 7354
      4100 7359 4126 7378 4138 7341 4113 7322
      4111 7327 4096 7317 4112 7329 4103 7349
      4096 7349 4097 7339 4093 7317 4070 7319
      4067 7327 4067 7319 4063 7319
TIME...MOT...LOC 2146Z 252DEG 40KT 4151 7372 4121 7348 4095 7337 4076
7346

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

MW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 19, 3:32 PM EST, 40 minutes earlier.

Area forecast discussion, Dec 19, 3:32 PM EST, 40 minutes before
Area Forecast Discussion
National Weather Service New York NY
332 PM EST Fri Dec 19 2025

.SYNOPSIS...
High pressure builds in through Saturday. A cold front then passes
through Sunday morning, followed by another cold front Sunday night.
High pressure then builds back in for Monday. Another frontal system
looks to impact the region Tuesday into Wednesday with possibly
another for late next week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Key Message:

* 45-55 mph gusts still possible through midnight.

High pressure builds in through tonight behind a departing cold
front to the east. With winds shifting westerly and stronger cold
air advection pushing in, sustained winds and gusts are expected to
increase late this afternoon into the evening. Winds at the top of
the mixed layer are progged at around 45-50kt until around midnight,
so still anticipating advisory-level gusts through this time.
Still not out of the question for a gust 55-60mph late day/early
evening along with and a little behind the passage of a line of
showers that may have a rumble of thunder. No changes to the Wind
Advisory which remains in effect until midnight. Can't rule out a
gust or two to advisory thresholds for an hour or two thereafter,
but winds will diminish during the late night hours.

Still some showers around late this afternoon into early evening.
As previously mentioned, can't even rule out a rumble of
thunder in some spots with a line of showers moving through
late/day early evening. Temperatures fall to freezing this
evening for most areas, and closer to midnight in the city. Some
drying should occur, but there may still be some spots where
ice may form. Will allow the evening shift to assess the need
for a Special Weather Statement to address this. Low
temperatures overnight mostly 25-30.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
Key Message:

* Dry this weekend with close to normal temperatures.

A high pressure ridge shifts through the region Saturday afternoon
and keeps us dry through Saturday night. Any precip with weak warm
advection at night should remain well to our north. Saturday's high
temperatures are expected to be just below normal with Sunday a
little above normal. Sunday will feature more breezy conditions,
particularly in the afternoon and night in association with a
couple of cold front passages and a strengthening pressure gradient.

Another cold front pushes in early on Sunday with a secondary cold
front pushing through Sunday night. No precipitation is anticipated
with these frontal passages, though winds will remain quite gusty
from the W/NW with gusts upwards of 30 mph.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
Key Messages:

* Mainly dry conditions are expected on Monday. Precipitation
  returns to the forecast on Tuesday.

* Frigid temperatures in place on Monday become more seasonable by
  mid-week.

The area will remain influenced by a frigid airmass on Monday with
high pressure over the area. Highs Monday will be in the low to
middle 30s. Any gusty NW wind Monday morning lightens up by the
afternoon and begins to shift out of the SW as the high pressure
shifts east. This will bring in a more seasonable airmass for
midweek with highs generally in the low to middle 40s.

Meanwhile, mid-level energy passing well north of the area will
allow for a surface frontal system to impact the area on Tuesday.
Precipitation is expected to move in early Tuesday and may begin as
snow depending on surface temperatures. Marginal surface
temperatures during the day Tuesday may allow for a rain/snow mix
over much of the area in the morning, eventually transitioning to
mainly a light rain for much of the area into the afternoon. A lot
of the precipitation types will depend on the timing of the frontal
system, with an earlier pass-through allowing for more snow than
rain, but either way, QPF and precip intensity look to be light so
any significant impacts are not expected.

The system pushes east as it intensifies on Wednesday, allowing for
high pressure to once again build into the area. Another progressive
shortwave may pass nearby on Christmas Day or Friday, but guidance
is much too variable and inconsistent to hone down any details at
this time.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
A secondary cold front will sweep through late today into early
this evening. High pressure will then build to the south and
west later tonight into Saturday.

Squall line with strong winds to 45-50 kt and a few lightning
strikes was moving across northern NJ toward the terminals.
Timing should be just before 21Z at KEWR/KLGA/KTEB, 21Z-22Z at
KJFK/KHPN/KSWF, 22Z-23Z KBDR/KISP, and 23z-24Z KGON.

Strong W winds should follow secondary fropa gusting to
35-40kt through this evening. Winds then diminish after midnight
to W around 10 kt by daybreak Sat.

 ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...

No unscheduled AMD expected.

.OUTLOOK FOR 18Z SATURDAY FRIDAY THROUGH TUESDAY...

Saturday afternoon: VFR.

Sunday: VFR. W winds 15G20-25kt, shifting NW at night.

Monday: VFR.

Monday night: Chance of light snow after midnight. MVFR cond
likely, IFR possible.

Tuesday: Snow likely with IFR cond at KHPN/KSWF in the morning,
then a rain/snow mix in the afternoon. A rain/snow mix
elsewhere (with MVFR cond likely/IFR possible) should become
all rain in the afternoon. SW winds G20kt.

Tuesday night and Wednesday: VFR. W winds G15-20kt, becoming NW.

Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90

&&

.MARINE...
Gale Warning remains in effect for all waters through tonight. Once
the warning expires, a SCA will be needed on the ocean waters
through much, if not all of the daytime Saturday whether it be due
to winds or seas. Winds and seas then pick up Saturday night with a
chance of a gust or two reaching 35kt late at night into Sunday
morning. A somewhat better chance of gales then follows on Sunday
afternoon into Sunday night. As for the non-ocean waters, SCA conds
are probable through mid-morning Sunday before a drop in wind
speeds. SCA conds then return late Saturday night and continue
through Sunday night.

SCA conditions likely persist on the ocean waters through
Monday morning with some non-ocean waters possibly having SCA
conditions. Any SCA conditions end by Monday evening. SCA conditions
then return Tuesday for all waters with some near gale force gusts
for the ocean possible.

&&

.HYDROLOGY...
No hydrologic impacts are expected through the forecast period.

&&

.CLIMATE...
Some record high temperatures for today were set or tied
earlier in the day. Preliminary record reports will be released
later this afternoon.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory until midnight EST tonight for CTZ005>012.
NY...Wind Advisory until midnight EST tonight for NYZ067>075-
     078>081-176>179.
NJ...Wind Advisory until midnight EST tonight for NJZ002-004-006-
     103>108.
MARINE...Gale Warning until 6 AM EST Saturday for ANZ331-332-335-338-
     340-345-350-353-355.

&&

SYNOPSIS...JC
NEAR TERM...JC
SHORT TERM...JC
LONG TERM...MW
AVIATION...BG
MARINE...JC
HYDROLOGY...JC/MW
TIDES/COASTAL FLOODING...
CLIMATE...
Hazardous weather outlook, Dec 19, 2:10 PM EST, 2 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
210 PM EST Fri Dec 19 2025

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-201100-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
210 PM EST Fri Dec 19 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ331-332-335-338-340-345-201100-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
210 PM EST Fri Dec 19 2025

...GALE WARNING IN EFFECT UNTIL 6 AM EST SATURDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ350-353-355-201100-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
210 PM EST Fri Dec 19 2025

...GALE WARNING IN EFFECT UNTIL 6 AM EST SATURDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Gale force wind gusts will be possible late Saturday night through
Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Local storm report, Dec 19, 11:35 AM EST, 4 hours 37 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
1135 AM EST Fri Dec 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 AM     Non-Tstm Wnd Gst 2 S Rowayton            41.04N 73.44W
12/19/2025  M70 MPH          ANZ335             CT   Mesonet

            Mesonet station XGLL Greens Ledge Light.

&&

DSR
Local storm report, Dec 19, 12:02 PM EST, 4 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
1202 PM EST Fri Dec 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 AM     High Sust Winds  4 ENE Plum Island       41.20N 72.12W
12/19/2025  M45 MPH          Suffolk            NY   Mesonet

            Mesonet station XGUL Great Gull Island.

&&

DSR
Local storm report, Dec 19, 3:05 PM EST, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
305 PM EST Fri Dec 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     Non-Tstm Wnd Dmg 1 SE Port Jefferson     40.94N 73.05W
12/19/2025                   Suffolk            NY   Public

            Large tree down in Port Jefferson near North
            Country Road and 2nd Avenue.

&&

JE
Local storm report, Dec 19, 3:16 PM EST, 56 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
316 PM EST Fri Dec 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     Non-Tstm Wnd Dmg 2 E Dix Hills           40.80N 73.30W
12/19/2025                   Suffolk            NY   Dept of Highways

            Crews removing downed tree near Commack Road
            along the LIE North Service Road. Time
            estimated.

&&

JE
Local storm report, Dec 19, 3:19 PM EST, 53 minutes before
Preliminary Local Storm Report...Summary
National Weather Service New York NY
319 PM EST Fri Dec 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     Non-Tstm Wnd Gst 2 SSE East Moriches     40.79N 72.75W
12/19/2025  M59 MPH          Suffolk            NY   Mesonet

            Mesonet station XMOR East Moriches CG.

1000 AM     Non-Tstm Wnd Gst 1 S Brookhaven          40.76N 72.91W
12/19/2025  M60 MPH          Suffolk            NY   Mesonet

            Mesonet station EW4378 Brookhaven.

1009 AM     Non-Tstm Wnd Gst 1 E Stony Brook         40.91N 73.12W
12/19/2025  M63 MPH          Suffolk            NY   Mesonet

            Mesonet station EW5678 Stony Brook.

1015 AM     Non-Tstm Wnd Gst Peconic                 41.04N 72.47W
12/19/2025  M60 MPH          Suffolk            NY   Mesonet

            Mesonet station SOUT Southold.

1023 AM     Non-Tstm Wnd Gst Madison                 41.27N 72.59W
12/19/2025  M65 MPH          New Haven          CT   Mesonet

            Mesonet station XHAM Hammonasset.

1025 AM     Non-Tstm Wnd Gst 1 E Farmingville        40.84N 73.02W
12/19/2025  M66 MPH          Suffolk            NY   Trained Spotter

            Spotter reports 66 mph wind gust via
            vehicle-mounted anemometer.

1029 AM     Non-Tstm Wnd Gst 1 WSW Portland          41.56N 72.64W
12/19/2025  M63 MPH          Middlesex          CT   Mesonet

            Mesonet station CT002 Middletown - Rt9nb.

1030 AM     Non-Tstm Wnd Dmg Bridgehampton           40.94N 72.30W
12/19/2025                   Suffolk            NY   Trained Spotter

            Large tree down on Montauk Highway in
            Bridgehampton.

1041 AM     Non-Tstm Wnd Gst 4 SE Branford           41.25N 72.75W
12/19/2025  M58 MPH          New Haven          CT   Mesonet

            Mesonet station EW5788 Stony Creek.

1045 AM     Non-Tstm Wnd Dmg 3 NNE Moodus            41.55N 72.42W
12/19/2025                   New London         CT   Dept of Highways

            Middletown Rd closed between Bigelow Rd and
            Victoria Dr due to a tree down with wires.

1048 AM     Non-Tstm Wnd Gst 4 ENE Plum Island       41.20N 72.12W
12/19/2025  M67 MPH          Suffolk            NY   Mesonet

            Mesonet station XGUL Great Gull Island.

1101 AM     Non-Tstm Wnd Gst Groton Airport          41.33N 72.05W
12/19/2025  M67 MPH          New London         CT   ASOS

            ASOS station KGON Groton Airport.

1114 AM     Non-Tstm Wnd Dmg 3 WSW Niantic           41.31N 72.25W
12/19/2025                   New London         CT   Dept of Highways

            Power lines down on Route 156 Shore Road at
            Four Mile River Road.

1130 AM     Non-Tstm Wnd Dmg 2 E Dix Hills           40.80N 73.30W
12/19/2025                   Suffolk            NY   Dept of Highways

            Crews removing downed tree near Commack Road
            along the LIE North Service Road. Time
            estimated.

1130 AM     Non-Tstm Wnd Dmg 1 SE Port Jefferson     40.94N 73.05W
12/19/2025                   Suffolk            NY   Public

            Large tree down in Port Jefferson near North
            Country Road and 2nd Avenue.

1143 AM     High Sust Winds  4 ENE Plum Island       41.20N 72.12W
12/19/2025  M45 MPH          Suffolk            NY   Mesonet

            Mesonet station XGUL Great Gull Island.

1011 AM     Non-Tstm Wnd Gst 2 S Rowayton            41.04N 73.44W
12/19/2025  M70 MPH          ANZ335             CT   Mesonet

            Mesonet station XGLL Greens Ledge Light.

&&
Local storm report, Dec 19, 4:09 PM EST, 3 minutes before
Preliminary Local Storm Report
National Weather Service New York NY
409 PM EST Fri Dec 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     Tstm Wnd Gst     Newark Airport          40.68N 74.17W
12/19/2025  M59 MPH          Union              NJ   ASOS

&&

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 3:18 PM ESTSevere Thunderstorm WarningOKXBronx, Kings, Nassau, New York, Orange, Queens and 3 more57 min
Dec 19, 3:23 PM ESTSpecial Marine WarningOKX82 min
Dec 19, 4:28 PM ESTSpecial Marine WarningOKX62 min
Dec 19, 4:53 PM ESTSevere Thunderstorm WarningOKXSuffolk37 min
Dec 19, 5:27 PM ESTSpecial Weather StatementOKX33 min

Nearby

Severe Thunderstorm Warnings in New York, 2025Severe Thunderstorm Warnings in Connecticut, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.